# SDR 99ZZZX677

- Difficulty date: December 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N949SW
- Make and model: Beech B100
- Aircraft serial: BE34
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 10138001317
- Condition: Malfunctioned
- Location: Bleed Air System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED EXCESSIVE HEAT IN COCKPIT.  FOUND RIGHT SIDE BLEED AIR SHUT-OFF VALVE STUCK OPEN.  REMOVED P/N 101-380013-17, S/N 554.  REPLACED WITH P/N 101-380013-17, S/N 634.  RUN-UP OPERATIONAL CHECK GOOD.
